# SDR ARWA0010604

- Difficulty date: June 16, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Aircraft time: 60,799 hours, 26,814 cycles
- Engine: Rroyce RB211524B402
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ENGINE NR 1 SUDDEN INCREASE IN VIBRATION FROM 1.8 TO 3.0 UNITS WITH A OR B SELECTED ON NORMAL OR LOW.  WARNING LIGHT WAS ON.  AIRCRAFT LANDED WITHOUT INCIDENT.  ACCOMPLISHED BORESCOPE INSPECTION, NO DEFECTS NOTED.  INSPECTED CHIPS AND REMOVED AND REPLACED OIL FILTERS, ALL CHECKED CLEAN, NO INDICATION OF FAILURE.  INSPECTED INLET AND EXHAUST AREAS, NO DEFECTS NOTED.  FAN BLADES REMOVED AND CLEANED, ALSO CLEANED DAMPNERS.  ALL ABOVE ACCOMPLISHED IAW MM FAULT ISOLATION MANUAL 71-91-00 PAGE 106 THRU 108.  ACCOMPLISHED TEST NR 11 VIBRATION WITHIN MM LIMITS IAW MM 71-00-00 PAGE 217.  MAX AVM AT 1.63 T/O EPR WAS .09.
